# SDR MASA200601702

- Difficulty date: June 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,367 hours, 6,403 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

ASH 6127 YEG - THE CREW ABORTED THE TAKEOFF ROLL DUE TO A STALL FAIL CAUTION MESSAGE.  MX DRAINED THE PITOT/STATIC LINE TRAPS AND THE CREW PERFORMED A HIGH SPEED TAXI CHECK, SYSTEM OPERATING NORMALLY.
